What is ibuprofen? What are the drugs containing ibuprofen? What does it do? How should it be used? How is the safe dose calculated? Are there any side effects? Which drugs should not be taken? You can find the answers to all these questions and much more below.

What is ibuprofen?

Ibuprofen is the active ingredient in some nonsteroidal anti-inflammatory drugs used to treat mild to moderate pain and help relieve symptoms of arthritis (osteoarthritis and rheumatoid arthritis and similar) such as inflammation, swelling, stiffness and joint pain. (NSAID). These drugs do not cure arthritis and will only help you as long as you continue to take them. In addition, medications containing ibuprofen can also be used to treat fever, menstrual cramps, and other conditions as determined by your doctor. This medicine is available both over the counter and can be prescribed if deemed appropriate by your doctor.

What are the drugs containing ibuprofen?

Some medicines containing ibuprofen in Turkey include the following:

  • APIREKS 100 mg/5 ml 100 ml pediatric suspension
  • APIREKS COLD FLU 200 mg/30 mg 24 film kaplı tablet
  • ARTRIL 400 mg 20 film tablet
  • ARTRIL jel% 5 40 gr jel
  • BALAFEN pediatric suspension 100 ml
  • BERKOFEN 50 sachets containing 400 mg powder
  • BIKARAMIN COLD 100 ml syrup
  • BRUFEN 400 mg 20 draje
  • BRUFEN 600 mg 20 film tablet
  • BRUS 100 mg/5 ml pediatric suspension 100 ml
  • CALDOLON 100 mg/ml 25 vials containing 4 ml IV solution for infusion
  • COLDAWAY COLD FLU 30 film tablet
  • COLDAWAY PLUS syrup 100 ml
  • COLDFEN syrup 100 ml
  • DOLORIN COLD 30 tablet
  • DOLVEN 600 mg 20 film tablet
  • DOLVEN FORTE% 10 jel 40 gr
  • DOLVEN pediatric 100 ml syrup
  • DOLVEN pediatric 100 ml syrup
  • DROFLU COLD 20 tablet
  • FLUCOLD 200 mg/30 mg 30 film tablet
  • FORFLU film tablet
  • GASTRODEX 15 mg 28 micropellet capsules
  • GERALGINE-K 20 tablet
  • GERALGINE-K 20 tablet
  • GEROFEN 100 ml suspension
  • GRIBO COLD 30 tablet
  • IBUFEN 100 mg/5 ml 100 ml pediatric syrup
  • IBUPROFEN- PF 400 mg/4 ml solution for IV infusion 1 vial
  • IBUPROFEN- PF 800 mg/8 ml solution for IV infusion 1 vial
  • IBURAMIN COLD 100 ml syrup
  • IBURAMIN COLD 24 capsules
  • IBURAMIN ZERO 100 ml suspension
  • IBUTEK 400 mg 20 soft gelatin capsules
  • INTRAFEN 400 mg/ml 1 vial containing 4 ml IV solution for infusion
  • KIDYFEN pediatric suspension
  • KIDYFEN pediatric suspension
  • LANSARA 30 mg 28 capsules
  • LANSAZOL 15 mg 28 micropellet capsules
  • LANSAZOL 30 mg 28 micropellet capsules
  • LANSOPROL 15 mg 28 capsules
  • LANSOTER 30 mg 28 micropellet capsule
  • LAPILORI 30 mg 28 micropellet capsules
  • LASOTAB 15 mg 30 micropellet capsules
  • LASOTAB 30 mg 30 micropellet capsules
  • LUKAZROL 30 mg enteric hard 28 capsules
  • NUROFARM 200 mg/30 mg 30 film tablet
  • NUROFEN 200 mg 30 tablets
  • NUROFEN 400 mg 30 tablets
  • NUROFEN PLUS 12 tablet
  • OPAGIS 30 mg 28 micropellet capsules
  • PANTO 20 mg 28 enteric-coated tablets
  • PEDIAVER 10 mg/2 ml ampül
  • PEDIFEN 100 mg/5 ml syrup
  • PEDIFEN COLD FLU 100 ml syrup
  • PEPTICER 30 mg 28 enteric micropellet capsules
  • PROFEN 400 mg 100 tablet
  • PROFEN FORT 600 mg 20 tablet
  • SURFACE 400 mg 100 tablets
  • VOGAST 30 mg 14 micropellet capsules
  • VOGAST 30 mg 14 micropellet capsules
  • VOGAST 30 mg 28 micropellet capsules
  • VOGAST 30 mg 28 micropellet capsules
  • ZOPROL 30 mg 28 micropellet capsules

Not!

It is recommended to consult your doctor or an experienced pharmacist before using any medicine containing ibuprofen.

What does ibuprofen do?

Medicines containing ibuprofen; It is available as gels, sprays, tablets or foams and is used to relieve a variety of symptoms.

Read More  What is ITP Disease?

Some of the health problems that ibuprofen is good for include:

  • Fire
  • Inflammation
  • Headache
  • Toothache
  • arthritis problems
  • menstrual pains
  • Other types of pain

The use for headache is short-term. Long-term use is necessary for anti-inflammatory effects associated with chronic conditions such as arthritis.

Ek bilgi:

Ibuprofen has been added to some medications, such as decongestants, to create a combined cold or flu remedy, for example.

What are the side effects of ibuprofen?

Medicines containing ibuprofen are not suitable for the following people:

  • If you are sensitive to aspirin or any other over-the-counter pain relievers
  • You have or have had a peptic ulcer
  • if you have severe heart failure

the United States Food and Drug Administration (FDA); It urges people to be alert to this potential problem and seek immediate medical attention if they have chest pain , breathing problems, sudden weakness in one part or one side of the body, or sudden slurred speech.

People with the following conditions should use ibuprofen with doctor’s approval:

  • those with asthma
  • Those with liver problems
  • Those with kidney problems
  • Those with heart failure
  • those with high blood pressure
  • Those with ischemic heart disease
  • Those with peripheral artery disease
  • Those who have bypass surgery
  • Those who have experienced stomach bleeding
  • Those with a history of stroke

If you are unsure about whether to take this type of medicine, it would be wise to consult your doctor or an experienced pharmacist.

Possible side effects

The most common side effects of ibuprofen are:

  • Diarrhea
  • Nausea
  • Vomiting
  • upper abdominal pain
  • Swelling
  • Indigestion
  • pain in the stomach or intestines
Read More  What Causes Pain (Dysuria) While Urinating?

Less common side effects include:

  • dizziness
  • Fluid retention (edema)
  • bloated feeling
  • Hypertension
  • stomach inflammation
  • digestive tract ulcers
  • worsening asthma symptoms

Warning!

Anyone who feels dizzy after taking ibuprofen should not drive or operate machinery.

Very rarely, a person taking a medicine containing ibuprofen may experience stomach bleeding, symptoms of which include:

  • stool color change
  • bloody vomiting

Long-term use of ibuprofen may cause decreased fertility in some women, but this problem will likely improve once you stop taking the drug.

Possible allergic reactions

The United States Food and Drug Administration (FDA) warns that some people may be allergic to drugs with the active ingredient ibuprofen.

Possible allergic symptoms include:

  • Urticaria (hives) , skin redness, blistering or rash
  • facial swelling
  • Asthma and wheezing

Anyone experiencing the above symptoms should stop using the drug.

In severe cases, anaphylactic shock can occur, and if this occurs the person will have difficulty breathing. This is a life-threatening condition and requires immediate medical attention.

In the last 3 months of pregnancy, drugs containing ibuprofen should never be used unless recommended by the doctor, as it may affect the fetus or cause problems during delivery. Also, a doctor should be consulted before using any medication while pregnant or breastfeeding.

Is ibuprofen addictive?

Some reports examining the routine use of many ibuprofen-containing pain relievers for migraine headaches emphasize that the headache may recur after the effect of the painkiller wears off. While this is not considered an addiction, it can create a frustrating cycle that can be hard to break. People who regularly use drugs containing ibuprofen should be mindful of this.

Does ibuprofen interact with other medications?

Sometimes one drug can interfere with the effects of another. This is known as a drug interaction .

Medications that may interact with ibuprofen include:

  • Antihypertensive drugs: These are drugs taken for high blood pressure or hypertension. Ibuprofen can sometimes cause an increase in blood pressure when used with antihypertensives.
  • Anti-inflammatory pain relievers: Ibuprofen should not be taken with diclofenac, indomethacin or naproxen because of an increased risk of stomach bleeding. It should not be necessary to take them with these drugs, as they are already pain relievers.
  • Aspirin: When ibuprofen and aspirin are taken together, it significantly increases the risk of stomach bleeding. Patients taking low-dose aspirin for blood thinning should not take ibuprofen as its blood-thinning effect will be reduced.
  • Digoxin: This is often used to treat atrial fibrillation. Ibuprofen and digoxin together can raise blood pressure levels.
  • Lithium: This drug is used for certain mental disorders such as bipolar disorder . Ibuprofen can make it harder for the body to eliminate lithium, which can result in potentially dangerous levels of lithium in the body.
  • Methotrexate: This is used to treat cancer and certain autoimmune diseases . Ibuprofen can make it harder for the body to eliminate methotrexate. Potentially dangerous levels of methotrexate can build up in the body.
  • Tacrolimus: This drug is mainly used after an organ transplant to stop the body’s immune system from rejecting the new organ. Ibuprofen used with tacrolimus can cause kidney damage.
  • Selective serotonin reuptake inhibitors: Antidepressants such as citalopram, fluoxetine, paroxetine and sertraline-containing drugs may increase the risk of bleeding when taken with ibuprofen.
  • Warfarin: It is a drug that prevents blood from clotting. Ibuprofen taken with warfarin may reduce the anticoagulant effects of the drug.
Read More  What is Hashimoto's Disease?

Anyone taking this or any other medication should ask their doctor or pharmacist if it is safe to use ibuprofen. As long as users follow their doctor’s or pharmacist’s directions, ibuprofen can be used safely. It is not habit-forming and non-addictive. Also, severe side effects normally only occur with long-term use.

What is the safe dose of drugs containing ibuprofen?

Ibuprofen is available in tablet form, syrups, and as an intravenous preparation. It is important to take the correct dose to prevent or reduce any side effects. The dosage varies according to the reason for taking the drug and the age of the recipient.

For example, the dosage for adults using it for rheumatoid arthritis or osteoarthritis is 1,200 milligrams (mg) to 3,200 mg per day in divided doses. The patient should be monitored for side effects and the dose should be adjusted to take the smallest amount possible to achieve the patient’s treatment goals.

The usual adult dose for pain should be 200 mg to 400 mg orally every 4 to 6 hours or 400 to 800 mg intravenously every 6 hours as needed. The maximum dose in one day is 3,200 mg.

Can children use medicines containing ibuprofen?

Children may be given ibuprofen by a doctor for pain relief, to control inflammation and fever, or for some types of arthritis. Doses for children are lower than for adults. The dose will depend on the child’s weight, age, and the severity of the fever or other symptoms. The child who will receive medication containing ibuprofen must be over 6 months old and weigh at least 5 kilograms (kg).

Not:

Parents should read the package directions or consult an experienced pharmacist and doctor before giving ibuprofen or other medicines to children.

Related Posts

Leave a Reply

Your email address will not be published.